# SDR SWAA2021122053488

- Difficulty date: December 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737
- Aircraft serial: 32671
- Aircraft time: 50,362 hours, 25,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PLASTIC COVER FOR EXIT SIGN; FO SIDE; AFT SERVICE DOOR MISSING. ; / [01] R&R EMERGENCY EXIT LIGHT ASSY IAW M/M 33-51-01. OPS CHECKS OK.
